MathSciNet Relay Station
MathSciNet bibliographic data
MR930071 (89h:26006) 26A33 (26D10 42B25 47G05)
Andersen, K. F.; Sawyer, E. T. Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators. Trans. Amer. Math. Soc. 308 (1988), no. 2, 547–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement